Jump to content
Important Survey - Please Participate ×

side effects (sedation) and w/d sx's at the same time?


[...]

Recommended Posts

Does anyone feel side effects and w/d effects at the same time?

Like I sometimes feel really sedated which goes away when I cut, but I don't know if I should cut if I'm still having a lot of w/d sx's.

Like should I tolerate the sedation until the w/d sx's improve?

 

The sedation can be intense and make it hard to function. And for me, it goes away when I cut and then can come back after some time.

It was a signal to me that it's time to cut....but right now, I feel the heavy sedation but also I feel bad w/d.  what to do???

Link to comment
Share on other sites

Does anyone feel side effects and w/d effects at the same time?

Like I sometimes feel really sedated which goes away when I cut, but I don't know if I should cut if I'm still having a lot of w/d sx's.

Like should I tolerate the sedation until the w/d sx's improve?

 

The sedation can be intense and make it hard to function. And for me, it goes away when I cut and then can come back after some time.

It was a signal to me that it's time to cut....but right now, I feel the heavy sedation but also I feel bad w/d.  what to do???

 

I have the same issue.... Bookmarking your thread to see if we can both get some answers?  That sedation is very hard to deal with for me.... It gives me anxiety!!!!

Link to comment
Share on other sites

I have this especially because I updosed.

 

I remember tapering, after each cut I would feel less tired, but have w/d symptoms. And then for my big hold, I got more and more tired, and finally updosed. I am still having withdrawl symptoms, but also somewhat sedated and not anxious.

 

It almost sounds like the GABA receptors are healing and doing their job, while the overflow of glutamate is yet to stabilize. Since there are two (well, hundreds) of systems at work here, the GABA and Glutamate, perhaps they make changes at different rates.

 

Did that make any sense? I just pulled that all out of my ass, it sounded like a decent idea.

 

But... Since you're still having withdrawl and sedated, perhaps the glutamate will calm down with a bit of a hold, and while still sedated, your w/d will go away and you can cut again.

Link to comment
Share on other sites

I have this especially because I updosed.

 

I remember tapering, after each cut I would feel less tired, but have w/d symptoms. And then for my big hold, I got more and more tired, and finally updosed. I am still having withdrawl symptoms, but also somewhat sedated and not anxious.

 

It almost sounds like the GABA receptors are healing and doing their job, while the overflow of glutamate is yet to stabilize. Since there are two (well, hundreds) of systems at work here, the GABA and Glutamate, perhaps they make changes at different rates.

 

Did that make any sense? I just pulled that all out of my ass, it sounded like a decent idea.

 

But... Since you're still having withdrawl and sedated, perhaps the glutamate will calm down with a bit of a hold, and while still sedated, your w/d will go away and you can cut again.

 

Okay.... I was hoping the more I reduce the sedation would get less.... At least I hope that's the idea... But the wd sxs keep me kind of in a in between place too.... I can't stand the sedation and worry about holding because I don't want that to get worse and build up... Sedation... Desperately need more clarity...

Link to comment
Share on other sites

×
×
  • Create New...